Found 25 results
Filters: Author is Boe, Brian D.  [Clear All Filters]
2011
Boe, B. D., Kujawa, J. R. & Nakano, D. K. Complexity and module varieties for classical Lie superalgebras. Int. Math. Res. Not. IMRN 696–724 (2011). doi:10.1093/imrn/rnq090
2010
Boe, B. D., Kujawa, J. R. & Nakano, D. K. Cohomology and support varieties for Lie superalgebras. Trans. Amer. Math. Soc. 362, 6551–6590 (2010).
2003
Boe, B. D. & Graham, W. A lookup conjecture for rational smoothness. Amer. J. Math. 125, 317–356 (2003).
1992
Boe, B. D. A counterexample to the Gabber-Joseph conjecture. Kazhdan-Lusztig theory and related topics (Chicago, IL, 1989) 139, 1–3 (1992).